# SDR ASOA201000497

- Difficulty date: April 6, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nacelle Stang
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANG FAIRING 444BT IS CRACKED AND FASTENER HOLES ARE ENLARGED.  RECEIVED SERVICEABLE STANG FAIRING FROM STORES. LOCATED AND INSTALLED FAIRING BRACKETS IAW SRM 51-42-06.  REQUIRES PAINT ON FAIRING ASSY. REF MASTER PANEL BOOK FOR INSTALLATION OF STANG FAIRING.  REQURIES PAINT.  PAINTED PNL 444BT IAW SRM 57-25-01.
